# SDR FDEA202509251832

- Difficulty date: September 25, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 65,848 hours, 28,090 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 146N51116
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GVI ON DECK PLATE BS 1681.8 BETWEEN LBL 24.75 TO LBL 45.50 FOUND CORROSION  COMPLIED WITH FEDEX EA # F-5310-T0384883 P1 TITLE: FUSELAGE - MAINFRAME-FLOOR BEAM   AND DECK PLATE STA 1681 LBL24-LBL45 CORROSION REPAIR.
